American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37J45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Markus Kunze and Rafael Ortega. Almost surely recurrent motions in the Euclidean space. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Josué Damasceno, Mario J. Dias Carneiro and Rafael Ramírez-Ros. The billiard inside an ellipse deformed by the curvature flow. Proc. Amer. Math. Soc. 145 (2017) 705-719.
Abstract, references, and article information   
View Article: PDF

[3] Florin Diacu and Brendan Thorn. Rectangular orbits of the curved 4-body problem. Proc. Amer. Math. Soc. 143 (2015) 1583-1593.
Abstract, references, and article information   
View Article: PDF

[4] Guanwei Chen and Shiwang Ma. Homoclinic orbits of superlinear Hamiltonian systems. Proc. Amer. Math. Soc. 139 (2011) 3973-3983. MR 2823043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jacobo Pejsachowicz. Bifurcation of homoclinics of Hamiltonian systems. Proc. Amer. Math. Soc. 136 (2008) 2055-2065. MR 2383511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Daniel Franco and Pedro J. Torres. Periodic solutions of singular systems without the strong force condition. Proc. Amer. Math. Soc. 136 (2008) 1229-1236. MR 2367097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia